# SDR SWAA2021120649368

- Difficulty date: December 2, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 58,884 hours, 34,869 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242BF LOWER SURFACE; CORNER CRUSHED /DELAMINATED. DOT 234/06 ; / [01] EVALUATED FLOOR PANEL 242BF AND FOUND LOWER SURFACE CORNER CRUSHED. DAMAGE IS WITHIN REPAIRABLE LIMITS IAW SRM 53-00-50-2R-4 REV. 74  VERIFIED REPAIR MATERIALS AS BMS9-3 TY H3 (A10273); BMS8-201 (A102320); AND BMS5-28 TY 19 (A101798) IAW SRM 53-00-50-2R-4 REV. 74 TABLE 201  REMOVED DAMAGE; PREPPED; AND POTTED CORE IAW SRM 53-00-50-2R-4 REV. 74 PARA. 3. (A.-J.) AND SRM 53-00-50-2R-0 REV. 74 PARA. 5.   *REQUESTING OKAY TO BOND*; [02] STEP 1 OK. OK TO BOND; [03] APPLIED AND BONDED REPAIR PLIES TO AREA AND CURED @ 150F FOR 3HRS; THERMOMETER #30347 DUE 4/29/22; BOND IS SATISFACTORY/NO DEFECTS IAW SRM 53-00-50-2R
